Znacząca część artykułów powstała we współpracy z matematykami z innych ośrodków naukowych. Oto niektóre z nich:

  • Columbia University (D. McDuff)

    J. Kędra, D. McDuff, Homotopy properties of Hamiltonian group actions, Geometry and Topology 9 (2005), 121-162

  • Ecole des mines de Nantes (R. Rabah)

    R. Rabah, G. M. Sklyar, The analysis of exact controllability of neutral type systems by the moment problem approach, SIAM Journal on Control and Optimization 46 (2007), 2148-2181

  • Kharkov National University (S. Ignatovich, L. V. Kaluzhinova)

    L. V. Kaluzhinova, I. Marchenko, On the magnitudes of deviations of entire functions of infinite order from rational functions. (Russian) Mat. Zametki 85 (2009), no. 1, 22–35; translation in Math. Notes 85 (2009), no. 1-2,

    G. M. Sklyar, S.Yu. Ignatovich, Description of all privileged coordinates in the homogeneous approximation problem for nonlinear control system, Comptes Rendus Acad. Sci. Paris 344 (2007), 109-114

  • Moscow State University (E. Troitsky)

    A. Felshtyn, E. Troitsky, Twisted Burnside-Frobenius theory for discrete groups, Journal fuer die reine und angewandte Mathematik 613 (2007), 193-210

  • Politechnika Poznańska (J. Milewski)

    P. Krasoń, J.Milewski, W. Bondarewicz, A.Wojtaszek: On a generalization of Lissajous curves and its applications, Banach Center Publications 109 (2016), 83-98.

    P. Krasoń, J. Milewski, On a generalization of Hermite polynomials, Journal of Functional Analysis 266 (2014), 2910-2920

  • Universidade de Sao Paulo, Brazylia (D.L. Goncalves)

    A. Felshtyn, D.L. Golgalves, Twisted conjugacy classes of automorphisms of Baumstag-Soltar groups, Algebra Discrete Math. 3 (2006), 36-48

  • Universitat Paderborn (D. Kussin, H. Lenzing)

    D. E. Kędzierski, H. Lenzing, H. Meltzer, Matrix factorizations for domestic triangle singularities, Colloq. Math. 140 (2015), 239-278

    D. Kussin, H. Lenzing, H. Meltzer, Triangle singularities, ADE chains and weighted projective lines, Advances in Mathematics 237 (2013), 194-251

  • University of California, Berkeley (M. Wodzicki)

    A. Dąbrowski, M. Wodzicki Elliptic curves with large analytic order of the Tate -Shafarevich group, Algebra, Arithmetic and Geometry – In honor of Y.I. Manin, Progress in Math. 269-270 (2009)

  • University of Cambridge (D. Delbourgo)

    A. Dąbrowski, D. Delbourgo, S-adic L-functions attached to the symmetric square of a newform, Proceed. London Math. Soc. 74 (1997), 559-611

  • University of Tokyo (S. Morita)

    J. Kędra, D. Kotschick, S. Morita, Crossed flux homomorphism and vanishing theorems for flux groups, Geometric and Functional Analysis 16 (2006), 1246-1273

  • Uniwersytet A. Mickiewicza w Poznaniu (G. Banaszak, W. Gajda, H. Hudzik)

    G. Banaszak, W. Gajda, P. Krasoń, Detecting linear dependence by reduction maps, J. Number Theory 115 (2005), 322-342

    P. Foralewski, H. Hudzik, L. Szymaszkiewicz, On some geometric and topological properties of generalized Orlicz-Lorentz sequence spaces, Math. Nachr. 281 (2008), 181-198

  • Uniwersytet Jagielloński (M. Ulas)

    A. Dąbrowski, M. Ulas, Variations on the Brocard-Ramanujan equation, Journal of Number Theory 133 (2013), 1168-1185

    T. Jędrzejak, M. Ulas, Characterization of the torsion of the Jacobian of $y^2=x^5+Ax$ and some applications , Acta Arith. 144 (2010), no. 2, 183-191

  • Uniwersytet M. Kopernika w Toruniu (P. Dowbor, A. Mróz)

    P. Dowbor, H. Meltzer, A. Mróz, An algorithm for the construction of exceptional modules over tubular canonical algebras, J. Algebra 323 (2010), no. 10, 2710-2734

  • Uniwersytet Warmińsko-Mazurski (A. Tralle)

    J. Kędra, Y. Rudyak, A. Tralle, On fundamental groups of symplecitically aspherical manifolds I: Abelian gropus, Mathematische Zeitschrift 256 (2007), 825-835

  • Uniwersytet Warszawski (G. Filipuk, J. Pomykała)

    E. Ciechanowicz, G. Filipuk, Meromorphic solutions of (P4,34) and their value distribution, Annales Academiae Scientiarum Fennicae -Mathematica 41 (2016), p. 617-638.

    A. Dąbrowski, J. Pomykała, On zeros of motivic L-functions, Math. Proceed. Cambridge Phil. Soc. 134 (2003), 421-432

  • Uniwersytet Wrocławski (S. Gal)

    S. Gal, J. Kędra, Symplectic configurations, International Math. Research Notices 35 (2006), 1073-7928